IBM Journal of Research and Development
IBM Skip to main content
  Home     Products & services     Support & downloads     My account  

  Select a country  
Journals Home  
  Systems Journal  
Journal of Research
and Development
    Current Issue  
    Recent Issues  
    Papers in Progress  
    Recent publications  
    Author's Guide  
  Contact Us  
  Related links:  
     IBM Research  

IBM Journal of Research and Development  
Volume 20, Number 5, Page 430 (1976)
Nontopical Issue
  Full article: arrowPDF   arrowCopyright info


Cubic Splines with Infinite Derivatives at Some Knots

by A. Inselberg
A generalization of cubic spline interpolation with vertical slopes at some knots is proposed. An existence theorem including an algorithm for constructing such generalized splines is proved. The resulting splines are obtained in closed form and they are partition invariant.
Related Subjects: Analytical models; Mathematics